# SDR GTIA2019113084823

- Difficulty date: November 28, 2019
- Submitted: December 1, 2019
- Operation: Air carrier
- Aircraft: N620NK
- Make and model: Airbus A320-232
- Aircraft serial: 5624
- Aircraft time: 25,240 hours, 11,602 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Contaminated
- Location: Nr 1
- Stage of operation: DE
- How discovered: O
- Nature of condition: C, B
- Precautionary procedure: O

## Discrepancy

PACK 1 FUME DURING CLIMB AND DESCENT-ACCOMPLISHED TSM 05-250-200-2810-2831-2A. CAUSE OF CABIN ODOR TYPE A. DEICING CLEANED FROM FUSELAGE. SEE LOGPAGE 2558004- FOR PACK 1 DEFFERRAL
